File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A new algorithm for arbitrary transformation of polynomial and rational functions

TitleA new algorithm for arbitrary transformation of polynomial and rational functions
Authors
Issue Date1992
Citation
Ieee Transactions On Signal Processing, 1992, v. 40 n. 2, p. 456-460 How to Cite?
AbstractA new algorithm for performing the arbitrary polynomial transformation for single and multiple variables is presented. It is based on the polynomial interpolation of the numerator and the denominator polynomials of the rational functions at the roots of unity using the discrete Fourier transform (DFT). By proper modification of the algorithm, it is possible to compute the Q matrix of the transformation. Generalization of the algorithm to higher dimensions is also presented.
Persistent Identifierhttp://hdl.handle.net/10722/154958
ISSN
2015 Impact Factor: 2.624
2015 SCImago Journal Rankings: 2.004
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChan, SCen_US
dc.contributor.authorHo, KLen_US
dc.date.accessioned2012-08-08T08:31:17Z-
dc.date.available2012-08-08T08:31:17Z-
dc.date.issued1992en_US
dc.identifier.citationIeee Transactions On Signal Processing, 1992, v. 40 n. 2, p. 456-460en_US
dc.identifier.issn1053-587Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/154958-
dc.description.abstractA new algorithm for performing the arbitrary polynomial transformation for single and multiple variables is presented. It is based on the polynomial interpolation of the numerator and the denominator polynomials of the rational functions at the roots of unity using the discrete Fourier transform (DFT). By proper modification of the algorithm, it is possible to compute the Q matrix of the transformation. Generalization of the algorithm to higher dimensions is also presented.en_US
dc.languageengen_US
dc.relation.ispartofIEEE Transactions on Signal Processingen_US
dc.titleA new algorithm for arbitrary transformation of polynomial and rational functionsen_US
dc.typeArticleen_US
dc.identifier.emailChan, SC:scchan@eee.hku.hken_US
dc.identifier.emailHo, KL:klho@eee.hku.hken_US
dc.identifier.authorityChan, SC=rp00094en_US
dc.identifier.authorityHo, KL=rp00117en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/78.124959en_US
dc.identifier.scopuseid_2-s2.0-0026817813en_US
dc.identifier.volume40en_US
dc.identifier.issue2en_US
dc.identifier.spage456en_US
dc.identifier.epage460en_US
dc.identifier.isiWOS:A1992HB20600023-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridChan, SC=13310287100en_US
dc.identifier.scopusauthoridHo, KL=7403581592en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats